# SDR 2008UALA06493

- Difficulty date: November 12, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 67,677 hours, 11,082 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP LOOSE AT 14B.  SECURED EMERGENCY LIGHT PLASTIC COVER AT SEAT 14B.  OPS GOOD.
